# SDR 0700396732

- Difficulty date: January 8, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 85,791 hours, 13,041 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK WHILE REPLACING DAMAGED TAIL CONE FOUND SKIN PANEL WITH ELONGATED FASTENER HOLES AT BS 2701-2742 SECTION 48.  REPAIRED PER EA 67-208732.
